# SDR DALA2017040302688

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 53,931 hours, 19,732 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE OTBD AFT FLAP SKIN DEBONDED AT THE INBD T/E.  MAINTENANCE REPAIRED IAW SRM 51-70-10, REPAIR 1.
